| Model Number |
CCWET4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Abrasion (1789); Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision and abrasions.Clinical reason being mentioned as distorted vision with diagnosis of erm (epiretinal membrane).The iol was explanted and exchanged with an unspecified monofocal lens in the secondary implant procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and
documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).